EconPapers    
Economics at your fingertips  
 

A Characterization for Compact Sets in the Space of Fuzzy Star-Shaped Numbers with Metric

Zhitao Zhao and Congxin Wu

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

By means of some auxiliary lemmas, we obtain a characterization of compact subsets in the space of all fuzzy star-shaped numbers with metric for . The result further completes and develops the previous characterization of compact subsets given by Wu and Zhao in 2008.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/627314.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/627314.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:627314

DOI: 10.1155/2013/627314

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:627314